# SDR ASAA9580211

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Y1271
- Part time: 14,710 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 15K CHECK, CORROSION WAS FOUND ON FRAME AT Y1271, X PLUS 19 TO X-19.  CORROSION REMOVAL FROM X PLUS 19 TO X-14 WAS WITHIN LIMITS, X-14 TO X-19 WAS OUT OF LIMITS.  REMOVED DAMAGED AREA AND INSTALLED NEW PIECES IAW DC-9 SRM 51-10-03, 51-20-00, 51-30-02 AND 53-03.  (M)
